About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 938027, 6 pages
http://dx.doi.org/10.1155/2013/938027
Research Article

Exponential Stability of Impulsive Delay Differential Equations

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 8 September 2012; Revised 3 January 2013; Accepted 8 January 2013

Academic Editor: Xinan Hao

Copyright © 2013 G. L. Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Anokhin, L. Berezansky, and E. Braverman, “Exponential stability of linear delay impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 193, no. 3, pp. 923–941, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. G. Ballinger and X. Liu, “Existence and uniqueness results for impulsive delay differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 5, no. 1–4, pp. 579–591, 1999. View at Zentralblatt MATH · View at MathSciNet
  3. L. Berezansky and L. Idels, “Exponential stability of some scalar impulsive delay differential equations,” Communications in Applied Analysis, vol. 2, no. 3, pp. 301–308, 1998. View at Zentralblatt MATH · View at MathSciNet
  4. X. Ding, K. Wu, and M. Liu, “The Euler scheme and its convergence for impulsive delay differential equations,” Applied Mathematics and Computation, vol. 216, no. 5, pp. 1566–1570, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. De La Sen and N. Luo, “A note on the stability of linear time-delay systems with impulsive inputs,” IEEE Transactions on Circuits and Systems. I, vol. 50, no. 1, pp. 149–152, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  6. M. De la Sen, “Stability of impulsive time-varying systems and compactness of the operators mapping the input space into the state and output spaces,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 621–650, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. X. Liu, “Stability results for impulsive differential systems with applications to population growth models,” Dynamics and Stability of Systems, vol. 9, no. 2, pp. 163–174, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X. Liu, X. Shen, and Y. Zhang, “Exponential stability of singularly perturbed systems with time delay,” Applicable Analysis, vol. 82, no. 2, pp. 117–130, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Liu and Q. Wang, “The method of Lyapunov functionals and exponential stability of impulsive systems with time delay,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 7, pp. 1465–1484, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. X. Liu, X. Shen, Y. Zhang, and Q. Wang, “Stability criteria for impulsive systems with time delay and unstable system matrices,” IEEE Transactions on Circuits and Systems. I, vol. 54, no. 10, pp. 2288–2298, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Z. Luo and J. Shen, “Stability of impulsive functional differential equations via the Liapunov functional,” Applied Mathematics Letters, vol. 22, no. 2, pp. 163–169, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  12. I. M. Stamova and G. T. Stamov, “Lyapunov-Razumikhin method for impulsive functional differential equations and applications to the population dynamics,” Journal of Computational and Applied Mathematics, vol. 130, no. 1-2, pp. 163–171, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. J. H. Shen, “Razumikhin techniques in impulsive functional-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 36, no. 1, pp. 119–130, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. J. Shen and J. Yan, “Razumikhin type stability theorems for impulsive functional-differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 33, no. 5, pp. 519–531, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Q. Wang and X. Liu, “Exponential stability for impulsive delay differential equations by Razumikhin method,” Journal of Mathematical Analysis and Applications, vol. 309, no. 2, pp. 462–473, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Q. Wang and X. Liu, “Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method,” Applied Mathematics Letters, vol. 20, no. 8, pp. 839–845, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Zhang and J. Sun, “Stability of impulsive functional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3665–3678, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. G. L. Zhang, M. H. Song, and M. Z. Liu, “Asymptotical stability of a class impulsive delay differential equations,” Journal of Applied Mathematics, vol. 2012, Article ID 723893, 9 pages, 2012. View at Publisher · View at Google Scholar
  19. V. Covachev, H. Akça, and F. Yeniçerioğlu, “Difference approximations for impulsive differential equations,” Applied Mathematics and Computation, vol. 121, no. 2-3, pp. 383–390, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. Z. Liu, H. Liang, and Z. W. Yang, “Stability of Runge-Kutta methods in the numerical solution of linear impulsive differential equations,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 346–357, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. J. Ran, M. Z. Liu, and Q. Y. Zhu, “Numerical methods for impulsive differential equation,” Mathematical and Computer Modelling, vol. 48, no. 1-2, pp. 46–55, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet